# SDR DL757071156

- Difficulty date: August 30, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 56,039 hours, 25,887 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDAV2132
- Part serial: 100112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, ELECTRICAL ODOR IN FIRST CLASS CABIN.  FOUND FIRST CLASS RETRACTABLE VIDEO MONITOR BURNT UP.  REMOVED MONITOR PER ERA AND FWD TO MCO/PLACARD.  INSTALLED FWD VIDEO MONT.  OPS CK GOOD.
